RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Afanasyev, Valeriy Ivanovich

Total publications: 59 (59)
in MathSciNet: 41 (41)
in zbMATH: 29 (29)
in Web of Science: 28 (28)
in Scopus: 33 (33)
Cited articles: 37
Citations in Math-Net.Ru: 139
Citations in MathSciNet: 189
Citations in Web of Science: 201
Citations in Scopus: 233
Presentations: 8

Number of views:
This page:4651
Abstract pages:9162
Full texts:2297
References:776
Afanasyev, Valeriy Ivanovich
Associate professor
Doctor of physico-mathematical sciences (2000)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 5.11.1952
Phone: +7 (499) 135 15 19
E-mail: ,
Keywords: invariance principles, Brownian excursion, Galton-Watson process.
UDC: 519.21, 519.2

Subject:

Branching processes, random walks.

   
Main publications:
  1. Afanasev V. I., Sluchainye bluzhdaniya i vetvyaschiesya protsessy, Lektsionnye kursy NOTs, 6, MIAN, 2007  mathnet
  2. Afanasev V. I., “Zakon arksinusa dlya vetvyaschikhsya protsessov v sluchainoi srede i protsessov Galtona–Vatsona”, Teoriya veroyatnostei i ee primeneniya, 51:3 (2006), 449–464  mathnet  mathscinet  zmath
  3. Afanasev V. I., “Predelnye teoremy dlya promezhutochno dokriticheskogo i strogo dokriticheskogo vetvyaschikhsya protsessov v sluchainoi srede”, Diskretnaya matematika, 13:1 (2001), 132–157  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person26245
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:afanasev.v-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/240514
http://elibrary.ru/author_items.asp?authorid=12606
http://www.researcherid.com/rid/Q-5041-2016
http://www.scopus.com/authid/detail.url?authorId=7003547624

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. V. I. Afanasev, “Granichnye zadachi dlya sluchainogo bluzhdaniya v sluchainoi srede”, S. 152-153. Tezisy dokladov, Tretya Mezhdunarodnaya konferentsiya po stokhasticheskim metodam (g. Gelendzhik, pos. Divnomorskoe, 03-09 iyunya 2018), Teoriya veroyatnostei i ee primenenie, 64, no. 1, 2019, 151-201  mathnet (cited: 1)  crossref
2. V. I. Afanasyev, Diskr. Mat., 31:1 (2019), 7–20  mathnet  crossref  elib
3. V. I. Afanasev, “Dvugranichnaya zadacha dlya sluchainogo bluzhdaniya s ogranicheniem na maksimalnoe priraschenie”, Diskretnaya matematika, 32 (2019) (to appear)

   2018
4. V. I. Afanasyev, “A Functional Limit Theorem for Decomposable Branching Processes with Two Particle Types”, Math. Notes, 103:3 (2018), 337–347  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 1)

   2019
5. V. I. Afanasyev, “Two-boundary problem for a random walk in a random environment”, Theory Probab. Appl., 63:3 (2019), 339–350  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2017
6. V. I. Afanasyev, Review of Applied and Industrial Mathematics, 24:4 (2017), 312–313  mathnet  elib
7. V. I. Afanasyev, Diskr. Mat. (to appear)  mathnet  crossref  mathscinet  elib

   2017
8. V. I. Afanasyev, “On the time of attaining a high level by a transient random walk in a random environment”, Theory Probab. Appl., 61:2 (2017), 178–207  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)

   2016
9. V. I. Afanasyev, “On a decomposable branching process with two types of particles”, Proc. Steklov Inst. Math., 294 (2016), 1–12  mathnet  crossref  crossref  mathscinet  isi (cited: 6)  elib  elib  scopus (cited: 5)

   2017
10. V. I. Afanasyev, “Functional limit theorem for a stopped random walk attaining a high level”, Discrete Math. Appl., 27:5 (2017), 269–276  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2018
11. V. I. Afanasyev, “On the non-recurrent random walk in a random environment”, Discrete Math. Appl., 28:3 (2018), 139–156  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2016
12. V. I. Afanasev, “About time of reaching a high level by a random walk in a random environment”, Modern problems in theoretical and applied probability (Sovremennye problemy teoreticheskoi i prikladnoi veroyatnosti): sbornik materialov VI Mezhdunarodnoi konferentsii (Novosibirsk, 22–25 avgusta 2016 g.), eds. Tarasenko A.S., Redaktsionno-izdatelskii tsentr NGU, 630090, Novosibirsk-90, ul. Pirogova, 2, 2016, 11–12
13. V. I. Afanasyev, Review of Applied and Industrial Mathematics, 23:4 (2016), 326–327  mathnet
14. V. I. Afanasyev, “Functional limit theorems for the decomposable branching process with two types of particles”, Discrete Math. Appl., 26:2 (2016), 71–88  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib  elib  scopus (cited: 5)

   2015
15. V. I. Afanasyev, “On subcritical branching processes in random environment”, III Workshop on Branching Processes and their Applications. Book of Abstracts (Badajoz, Spain, 7–10 April, 2015), eds. Miguel Gonzalez, University of Extremadura, Badajoz, Spain, 2015, 38–38

   2014
16. V. I. Afanasyev, Ch. Böinghoff, G. Kersting, and V. A. Vatutin, “Conditional limit theorems for intermediately subcritical branching processes in random environment”, Ann. Inst. H. Poincaré Probab. Statist., 50:2 (2014), 602–627 , arXiv: 1108.2127  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 11)  elib (cited: 4)  scopus (cited: 10)
17. V. I. Afanasyev, “Functional limit theorems for high-level subcritical branching processes in random environment”, Discrete Math. Appl., 24:5 (2014), 257–272  mathnet  crossref  crossref  mathscinet  elib  elib  scopus (cited: 1)
18. V. I. Afanasyev, “On the time of attaining a high level by a transient random walk in random environment”, XVI-th International Summer Conference on Probability and Statistics (ISCPS-2014). Abstracts (Pomorie, Bulgaria, 21–28 June 2014), eds. N. M. Yanev, Bulgarian Academy of Sciences, Sofia, 2014, 4–5
19. V. I. Afanasyev, “High level subcritical branching processes in a random environment”, XXXII International Seminar on Stability Problems for Stochastic Models. Book of Abstracts (Trondheim, Norway, 16–21 June 2014), eds. V. Yu. Korolev and S.Ya. Shorgin, Institute of informatics problems, RAS, Moscow, 2014, 5–6
20. V. I. Afanasyev, Review of Applied and Industrial Mathematics, 21:4 (2014), 327–328  mathnet

   2013
21. V. I. Afanasyev, “High Level Subcritical Branching Processes in a Random Environment”, Proc. Steklov Inst. Math., 282 (2013), 4–14  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
22. V. I. Afanasyev, “Branching processes with immigration in random environment”, Abstracts of the 29-th European Meeting of Statisticians (Budapest, Hungary, 20–25 July 2013), eds. Laszlo Markus and Vilmos Prokaj, Haxel, 2013, 25–26
23. V. I. Afanasyev, “Random walk in random environment conditioned to be positive: limit theorem for maximum”, 7-th International Workshop on Simulation. Book of abstracts (Rimini, Italy, 21–25 May 2013), Quaderni di Dipartimento. Serie Ricerche, 3, eds. Mariagiulia Matteucci, University of Bologna, Bologna, Italy, 2013, 25-26

   2014
24. V. I. Afanasyev, “Conditional limit theorem for maximum of random walk in a random environment”, Theory Probab. Appl., 58:4 (2014), 525–545  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 3)

   2012
25. V. I. Afanasyev, C. Boinghoff, G. Kersting, V. A. Vatutin,, “Limit theorems for weakly subcritical branching processes in random environment”, J. Theoret. Probab., 25:3 (2012), 703–732  mathnet  crossref  mathscinet  zmath  isi (cited: 22)  elib (cited: 11)  scopus (cited: 22)

   2013
26. V. I. Afanasyev, “About time of reaching a high level by a random walk in a random environment”, Theory Probab. Appl., 57:4 (2013), 547–567  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 5)

   2011
27. V. I. Afanasev, “Vetvyaschiisya protsess v sluchainoi srede, nachinayuschiisya s bolshogo chisla chastits”, Dvenadtsatyi Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (Sochi-Adler, 1–8 oktyabrya 2011 g.), Obozrenie prikl. i promyshl. matem., 18, no. 3, 2011, 410–410
28. V. I. Afanasyev, “Invariance principle for the critical Galton–Watson process attaining a high level”, Theory Probab. Appl., 55:4 (2011), 559–574  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
29. V. I. Afanasyev, “Brownian high jump”, Theory Probab. Appl., 55:2 (2011), 183–197  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)

   2010
30. V. I. Afanasyev, “New invariance principles for critical branching process in random environment”, Advances in data analysis, Stat. Ind. Technol., Birkhäuser Boston, Boston, MA, 2010, 105–115  crossref  mathscinet  isi (cited: 1)
31. V. I. Afanasyev, “Invariance Principle for the Critical Branching Process in a Random Environment Attaining a High Level”, Theory Probab. Appl., 54:1 (2010), 1–13  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)

   2008
32. V. I. Afanasev, “O globalnykh kharakteristikakh kriticheskogo vetvyaschegosya protsessa v sluchainoi srede”, Devyatyi Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (Kislovodsk, 01–08 maya 2008 g.), Obozrenie prikl. i promyshl. matem., 15, no. 4, 2008, 692–693

   2007
33. V. I. Afanasyev, Random walks and branching processes, Lekts. Kursy NOC, 6, Steklov Math. Inst., RAS, Moscow, 2007 , 188 pp.  mathnet  mathnet  crossref  crossref  zmath  elib

   2008
34. V. I. Afanasyev, “Galton–Watson processes attaining a high level”, Theory Probab. Appl., 52:3 (2008), 509–515  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2007
35. V. I. Afanasev, A. A. Bobodzhanov, V. G. Krupin, Kurs vysshei matematiki. Teoriya veroyatnostei. Lektsii i praktikum, eds. I. M. Petrushko, Lan, Sankt-Peterburg, Moskva, Krasnodar, 2007 , 352 pp.
36. V. I. Afanasyev, “Arcsine law for branching processes in a random environment and Galton–Watson processes”, Theory Probab. Appl., 51:3 (2007), 401–414  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)

   2005
37. V. I. Afanasyev, J. Geiger, G. Kersting, V. A. Vatutin, “Functional limit theorems for strongly subcritical branching processes in random environment”, Stochastic Process. Appl., 115:10 (2005), 1658–1676  crossref  mathscinet  zmath  isi (cited: 26)  elib (cited: 25)  scopus (cited: 26)
38. V. I. Afanasyev, J. Geiger, G. Kersting, V. A. Vatutin, “Criticality for branching processes in random environment”, Ann. Probab., 33:2 (2005), 645–673  crossref  mathscinet  zmath  isi (cited: 70)  elib (cited: 55)  scopus (cited: 67)
39. V. I. Afanasyev, “On a conditional invariance principle for a critical Galton–Watson branching process”, Discrete Math. Appl., 15:1 (2005), 17–32  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 2)

   2004
40. V. I. Afanasyev, “On the ratio between the maximal and total numbers of individuals in a critical branching process in a random environment”, Theory Probab. Appl., 48:3 (2004), 384–399  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 1)

   2003
41. V. I. Afanasev, “Ob usloviyakh sovpadeniya mnozhestv nevyrozhdeniya i estestvennogo rosta dlya vetvyaschikhsya protsessov v izmenyayuscheisya i sluchainoi sredakh”, Vestnik MEI, 2003, no. 6, 94–105

   2001
42. V. I. Afanasyev, “On the maximum of a subcritical branching process in a random environment”, Stochastic Process. Appl., 93:1 (2001), 87–107  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 5)  scopus (cited: 7)
43. V. I. Afanasyev, “A functional limit theorem for a critical branching process in a random environment”, Discrete Math. Appl., 11:6 (2001), 587–606  mathnet  crossref  mathscinet  zmath  scopus (cited: 4)
44. V. I. Afanasyev, “Limit theorems for an intermediately subcritical and a strongly subcritical branching process in a random environment”, Discrete Math. Appl., 11:2 (2001), 105–131  mathnet  crossref  mathscinet  zmath  scopus (cited: 7)
45. V. I. Afanasev, O. V. Zimina, A. I. Kirillov, I. M. Petrushko, T. A. Salnikova, Vysshaya matematika. Spetsialnye razdely, eds. A. I. Kirillov, FIZMATLIT, Moskva, 2001 , 400 pp.

   2000
46. V. I. Afanasyev, “On the time of attaining a maximum by a critical branching process in a random environment and by a stopped random walk”, Discrete Math. Appl., 10:3 (2000), 243–264  mathnet  crossref  mathscinet  zmath  scopus (cited: 2)

   1999
47. V. I. Afanasyev, “On the time of reaching a fixed level by a critical branching process in a random environment”, Discrete Math. Appl., 9:6 (1999), 627–643  mathnet  crossref  mathscinet  zmath  scopus (cited: 8)
48. V. I. Afanasyev, “On the maximum of a critical branching process in a random environment”, Discrete Math. Appl., 9:3 (1999), 267–284  mathnet  crossref  mathscinet  zmath  scopus (cited: 15)

   1998
49. V. I. Afanasyev, “A functional limit theorem for the logarithm of a moderately subcritical branching process in a random environment”, Discrete Math. Appl., 8:4 (1998), 421–438  mathnet  crossref  mathscinet  zmath  scopus
50. V. I. Afanasyev, “Limit theorems for a moderately subcritical branching process in a random environment”, Discrete Math. Appl., 8:1 (1998), 35–52  mathnet  crossref  mathscinet  zmath  scopus (cited: 12)

   1997
51. V. I. Afanasyev, “A new limit theorem for a critical branching process in a random environment”, Discrete Math. Appl., 7:5 (1997), 497–513  mathnet  crossref  mathscinet  zmath  scopus (cited: 14)

   1993
52. V. I. Afanasyev, “A limit theorem for a critical branching process in a random environment”, Diskr. Mat., 5:1 (1993), 45–58  mathnet  mathscinet  zmath

   1991
53. V. I. Afanasyev, “On the probability of the first passage into a fixed state for a random walk on a half-line”, Diskr. Mat., 3:1 (1991), 61–67  mathnet  mathscinet  zmath

   1990
54. V. I. Afanasyev, “A conditional limit theorem for additive functionals of a random walk”, Theory Probab. Appl., 35:2 (1990), 330–336  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
55. V. I. Afanasyev, “On a maximum of a transient random walk in random environment”, Theory Probab. Appl., 35:2 (1990), 205–215  mathnet  crossref  mathscinet  zmath  isi (cited: 13)
56. V. I. Afanasyev, “Local time of a random walk up to the first passage to the semiaxis”, Math. Notes, 48:6 (1990), 1173–1177  mathnet  crossref  mathscinet  zmath  isi  scopus

   1987
57. V. I. Afanasyev, “Mean value of a function of a random walk up to the time of the first passage to the semiaxis”, Math. Notes, 42:6 (1987), 992–996  mathnet  crossref  mathscinet  zmath  isi  scopus

   1986
58. V. I. Afanas'ev, “On functions of a random walk up to the hitting the negative half-axis”, Theory Probab. Appl., 31:4 (1986), 683–687  mathnet  crossref  mathscinet  zmath  isi (cited: 3)

   1979
59. V. I. Afanas'ev, “A conditional random walk with a negative drift”, Theory Probab. Appl., 24:1 (1979), 192–199  mathnet  crossref  mathscinet  zmath  isi (cited: 3)

Presentations in Math-Net.Ru
1. Conditional distributions of the moment of the exit of a random walk in a random environment
V. I. Afanasyev
Scientific session of the Steklov Mathematical Institute of RAS dedicated to the results of 2018
November 21, 2018 15:15   
2. Functional limit theorems for a decomposable branching process
V. I. Afanasyev
Conference «Contemporary Mathematics and its applications» dedicated to the results of research supported by the Russian Science Foundation grant 14-50-00005
November 19, 2018 15:30   
3. Functional limit theorems for branching processes in random environment
V. I. Afanasyev
Steklov Mathematical Institute Seminar
April 25, 2013 16:00   
4. Ветвящийся процесс с иммигрантами в случайной среде
V. I. Afanasyev
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
May 29, 2012 16:00
5. О времени достижения высокого уровня случайным блужданием в случайной среде
V. I. Afanasyev
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
April 24, 2012 16:00
6. Случайные блуждания и ветвящиеся процессы
V. I. Afanasyev
Principle Seminar of the Department of Probability Theory, Moscow State University
November 28, 2007 16:45
7. Об условных принципах инвариантности для случайных блужданий
V. I. Afanasyev
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
April 11, 2006
8. Закон арксинуса для ветвящихся процессов в случайной среде и для процессов Гальтона–Ватсона
V. I. Afanasyev
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
March 29, 2005

Books in Math-Net.Ru
  1. V. I. Afanas'ev, Random walks and branching processes, Lekts. Kursy NOC, 6, 2007, 188 с.
    http://mi.mathnet.ru/book648

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019